RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 4, Pages 557–590 (Mi izv3414)  

This article is cited in 2 scientific papers (total in 3 papers)

On two classes of extremal problems for polynomials and moments

S. Ya. Khavinson


Full text: PDF file (3139 kB)

Bibliographic databases:
Received: 30.11.1959

Citation: S. Ya. Khavinson, “On two classes of extremal problems for polynomials and moments”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961), 557–590

Citation in format AMSBIB
\Bibitem{Kha61}
\by S.~Ya.~Khavinson
\paper On two classes of extremal problems for polynomials and moments
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 4
\pages 557--590
\mathnet{http://mi.mathnet.ru/izv3414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=178283}
\zmath{https://zbmath.org/?q=an:0152.05303|0121.29802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3414
  • http://mi.mathnet.ru/eng/izv/v25/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Havinson, “On a class of sharp estimates for polynomials, moments, and analytic functions”, Russian Math. Surveys, 36:5 (1981), 157–158  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. Ya. Havinson, “Golubev sums: a theory of extremal problems like the analytic capacity problem and of related approximation processes”, Russian Math. Surveys, 54:4 (1999), 753–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:174
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019